# SDR A6WA2019121847059

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130542
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON OUTBOARD LOWER SKIN LEADING EDG IS CHAFFED    AIRCRAFT REMOVED FROM SERVICE    REMOVED AND REPLACED LEADING EDGE IAW CRJ-200 SRM 51-42-21 AND 51-42-06
